# SDR 2006UALA01928

- Difficulty date: October 6, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,213 hours, 28,744 cycles
- Engine: Ge CFM56*
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Punctured
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET DUCT HAS PUNCTURE AT 12 CLK POS FWD OF MOUNTING FLANGE.  MAJOR REPAIR: FABRICATED AND INSTALLED A STAINLESS BONDED DOUBLER.
